VOL. 21 · NO. 1 | March, 1950
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 21 (1), (March, 1950)
No abstract available
Articles
E. L. Lehmann
Ann. Math. Statist. 21 (1), 1-26, (March, 1950) DOI: 10.1214/aoms/1177729884
No abstract available
Frank E. Grubbs
Ann. Math. Statist. 21 (1), 27-58, (March, 1950) DOI: 10.1214/aoms/1177729885
R. L. Anderson, T. W. Anderson
Ann. Math. Statist. 21 (1), 59-81, (March, 1950) DOI: 10.1214/aoms/1177729886
A. Wald, J. Wolfowitz
Ann. Math. Statist. 21 (1), 82-99, (March, 1950) DOI: 10.1214/aoms/1177729887
K. C. S. Pillai
Ann. Math. Statist. 21 (1), 100-105, (March, 1950) DOI: 10.1214/aoms/1177729888
S. S. Shrikhande
Ann. Math. Statist. 21 (1), 106-111, (March, 1950) DOI: 10.1214/aoms/1177729889
Notes
Richard F. Link
Ann. Math. Statist. 21 (1), 112-116, (March, 1950) DOI: 10.1214/aoms/1177729890
No abstract available
Frank J. Massey Jr.
Ann. Math. Statist. 21 (1), 116-119, (March, 1950) DOI: 10.1214/aoms/1177729891
No abstract available
Frederick Mosteller, John W. Tukey
Ann. Math. Statist. 21 (1), 120-123, (March, 1950) DOI: 10.1214/aoms/1177729892
Jack Sherman, Winifred J. Morrison
Ann. Math. Statist. 21 (1), 124-127, (March, 1950) DOI: 10.1214/aoms/1177729893
No abstract available
Albert Noack
Ann. Math. Statist. 21 (1), 127-132, (March, 1950) DOI: 10.1214/aoms/1177729894
No abstract available
E. J. Gumbel, R. D. Keeney
Ann. Math. Statist. 21 (1), 133-137, (March, 1950) DOI: 10.1214/aoms/1177729895
No abstract available
T. N. E. Greville
Ann. Math. Statist. 21 (1), 137-138, (March, 1950) DOI: 10.1214/aoms/1177729896
No abstract available
P. Erdos
Ann. Math. Statist. 21 (1), 138, (March, 1950) DOI: 10.1214/aoms/1177729897
No abstract available
News
Ann. Math. Statist. 21 (1), 139-147, (March, 1950) DOI: 10.1214/aoms/1177729898
No abstract available
Ann. Math. Statist. 21 (1), 147-151, (March, 1950) DOI: 10.1214/aoms/1177729899
No abstract available
Ann. Math. Statist. 21 (1), 151-155, (March, 1950) DOI: 10.1214/aoms/1177729900
No abstract available
Lists
Carl H. Fischer
Ann. Math. Statist. 21 (1), 155, (March, 1950) DOI: 10.1214/aoms/1177729901
No abstract available
News
J. Neyman
Ann. Math. Statist. 21 (1), 155-160, (March, 1950) DOI: 10.1214/aoms/1177729902
No abstract available
Carl H. Fischer
Ann. Math. Statist. 21 (1), 160-163, (March, 1950) DOI: 10.1214/aoms/1177729903
No abstract available
S. S. Wilks
Ann. Math. Statist. 21 (1), 163-164, (March, 1950) DOI: 10.1214/aoms/1177729904
No abstract available
Back Matter
Ann. Math. Statist. 21 (1), (March, 1950)
No abstract available
Back to Top